Thanks for noticing my absence. I started my chemo and was frankly unable to sit at my computer. It seems I had some reaction to the Nulasta shot and was doubled up in chest pain for a week. The doctor is going to see about maybe another medication instead. The nausea was bearable with the compazine and if it hadn't been for that darned shot I think it wouldn't have been too bad. This week I got my second infusion but this time it was just the Herceptin which isn't so bad.
It has been 10 days since my first chemo now and I actually feel human again just a little more tired than before. I have to say this is not the most fun I have ever had in my life but it certainly is a learning experience.
Hugs to all,
Thank you, I am feeling much better. My hair is starting to fall out but that is no big deal and was expected. I went for my weekly Herceptin today and next week I begin cycle 2 of my chemo. I see the oncologist on that day also so will be interesting to see what he has to say. I am hoping he will order something other than the Nulasta this time. My blood counts are dropping so obviously I need something, just hoping to avoid that one again.
I am getting used to the need for napping so just build that into each day. I watch my 3 year old granddaughter (with my daughter's help) every day so we nap together in the afternoons. It works out great.
Will keep you posted on progress.